Remote Access Transactions of the Moscow Mathematical Society

Transactions of the Moscow Mathematical Society

ISSN 1547-738X(online) ISSN 0077-1554(print)

 
 

 

On the orbit space of an irreducible representation of the special unitary group


Author: O. G. Styrt
Original publication: Trudy Moskovskogo Matematicheskogo Obshchestva, tom 74 (2013), vypusk 1.
Journal: Trans. Moscow Math. Soc. 2013, 145-164
MSC (2010): Primary 22E46; Secondary 17B10, 17B20, 17B45
DOI: https://doi.org/10.1090/S0077-1554-2014-00222-3
Published electronically: April 9, 2014
MathSciNet review: 3235792
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the quotient of an irreducible representation of a special unitary group of rank greater than $ 1$ cannot be a smooth manifold.


References [Enhancements On Off] (What's this?)

  • 1. O. G. Styrt, On the orbit space of a compact linear Lie group with a commutative connected component, Tr. Mosk. Mat. Obs. 70 (2009), 235-287; English transl., Trans. Moscow Math. Soc. 70 (2009), 171-206. MR 2573640 (2011b:22019)
  • 2. O. G. Styrt, On the orbit space of a three-dimensional compact linear Lie groupIzv. Ross. Akad. Nauk Ser. Mat. 75 (2011), no. 4, 165-188; English transl., Izv. Math. 75 (2011), no. 4, 815-836. MR 2866189 (2012m:22024)
  • 3. E. B. Vinberg and A. L. Onishchik, A seminar on Lie groups and algebraic groups, Second edition, URSS, Moscow, 1995. (Russian) MR 1403378 (97d:22001)
  • 4. A. G. Elashvili, Canonical form and stationary subalgebras of points in general position for simple linear Lie groups, Funktsional. Anal. i Prilozhen 6 (1972), no. 1, 51-62. (Russian) MR 0304554 (46:3689)
  • 5. O. G. Styrt, On simplest isotropy subalgebras for compact linear Lie algebras, Tr. Mosk. Mat. Obs. 73 (2012) no. 1,133-150; English transl., Trans. Moscow Math. Soc. 73 (2012), 107-120.
  • 6. J. Dadok and V. Kac, Polar representations J. Algebra 92 (1985), no. 2, 504-524. MR 778464 (86e:14023)
  • 7. P. K. Rashevsky, A theorem on the connectedness of the subgroup of a simply connected Lie group that commutes with one of its automorphisms Tr. Mosk. Mat. Obs. 30 (1974), 3-22. (Russian) MR 0463350 (57:3303)
  • 8. E. B. Vinberg and V. L. Popov, Invariant theory Algebraic geometry, 4 (Russian), 137-314, 315, Itogi Nauki i Tekhniki, Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1989. (Russian) MR 1100485 (92d:14010)
  • 9. E. B. Vinberg, The Weyl group of a graded Lie algebra, Izv. Akad. Nauk SSSR Ser. Mat. 40 (1976), no. 3, 488-526, 709. MR 0430168 (55:3175)

Similar Articles

Retrieve articles in Transactions of the Moscow Mathematical Society with MSC (2010): 22E46, 17B10, 17B20, 17B45

Retrieve articles in all journals with MSC (2010): 22E46, 17B10, 17B20, 17B45


Additional Information

O. G. Styrt
Affiliation: Department of Mechanics and Mathematics, Moscow State University, Moscow
Email: oleg{\textunderscore}styrt@mail.ru

DOI: https://doi.org/10.1090/S0077-1554-2014-00222-3
Keywords: Lie group, topological action quotient
Published electronically: April 9, 2014
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society